MathSciNet Relay Station
MathSciNet bibliographic data
MR1274119 20F32 (20E08 57M07)
Rips, E.; Sela, Z. Structure and rigidity in hyperbolic groups. I. Geom. Funct. Anal. 4 (1994), no. 3, 337–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement